Vol. 1 No. 1 (January-June, 2014)

1.  Probabilistic Approaches to Nonlinear Parabolic Equations in Jet-Bundles

Author: Ya. Belopolskaya DOWNLOAD PDF


2.  Some Properties of Force Fields on the Groups of Diffeomorphisms of the flat n-Dimensional Torus, connected with the Notion of Parallelism

Author: S.V. Filchakov DOWNLOAD PDF


3.  Stochastic Delay Equations and Inclusions with Mean Derivatives on Riemannian Manifolds

Author: Y. E. Gliklikh and S.E.A. Mohammed DOWNLOAD PDF


 4. Filtering with exponential criteria vialinear observation channels

Author: M.L. Kleptsyna, A. Le Breton and M. Viot DOWNLOAD PDF


5.  Integrable Systems and Affine Quantities

Author: N. Konovenko DOWNLOAD PDF


6.  Contact Integrable Extensions and Zero-Curvature Representations for the Second Heavenly Equation

Author: O.I.Morozov DOWNLOAD PDF


7.   Global Invariant Manifolds in a Problem of Kalman-Bucy Filtering for Gyroscopic Systems

Author: M. Osintsev and V. Sobolev DOWNLOAD PDF